Open Access
Volume 28, 2022
Article Number 11
Number of page(s) 20
Published online 14 February 2022
  1. P.R. Antunes, S.A. Mohammadi and H. Voss, A nonlinear eigenvalue optimization problem: optimal potential functions. Nonlinear Anal.: Real World Appl. 40 (2018) 307–327. [CrossRef] [MathSciNet] [Google Scholar]
  2. C. Atkinson and C. Champion, On some boundary value problems for the equation∇⋅ (f(|∇w|)∇w)= 0. Proc. Royal Soc. Lond. Math. Phys. Sci. 448 (1995) 269–279. [Google Scholar]
  3. K. Atkinson and W. Han, Vol. 39 of Theoretical Numerical Analysis: A Functional Analysis Framework. Springer Science & Business Media (2009). [Google Scholar]
  4. F. Bahrami, B. Emamizadeh and A. Mohammadi, Existence of an extremal ground state energy of a nanostructured quantum dot. Nonlinear Anal.: Theory Methods Appl. 74 (2011) 6287–6294. [CrossRef] [Google Scholar]
  5. F. Bahrami and H. Fazli, Optimization problems involving Poisson’s equation in R3. Electr. J. Differ. Equ. 2011 (2011) 1–9. [Google Scholar]
  6. T. Bhattacharya, E. DiBenedetto and J. Manfredi, Limits as p → of δpup = f and related extremal problems. Rend. Sem. Mat. Univ. Politec. Torino 47 (1989) 15–68. [Google Scholar]
  7. H. Brezis, Functional analysis, Sobolev spaces and partial differential equations. Springer Science & Business Media (2010). [Google Scholar]
  8. F. Brock, Rearrangements and applications to symmetry problems in PDE. Vol. 4 of Handbook of differential equations: stationary partial differential equations. Elsevier (2007) 1–60. [CrossRef] [Google Scholar]
  9. G. Burton, Rearrangements of functions, maximization of convex functionals, and vortex rings. Math. Ann. 276 (1987) 225–253. [CrossRef] [MathSciNet] [Google Scholar]
  10. G. Burton, Variational problems on classes of rearrangements and multiple configurations for steady vortices. Ann. Inst. Henri Poincaré (C) Non Linear Analysis 6 (1989) 295–319. [CrossRef] [Google Scholar]
  11. S. Chanillo, D. Grieser, M. Imai, K. Kurata and I. Ohnishi, Symmetry breaking and other phenomena in the optimization of eigenvalues for composite membranes. Commun. Math. Phys. 214 (2000) 315–337. [CrossRef] [Google Scholar]
  12. W. Chen, C.-S. Chou and C.-Y. Kao, Minimizing eigenvalues for inhomogeneous rods and plates. J. Sci. Comput. 69 (2016) 983–1013. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Cicalese and C. Trombetti, Asymptotic behaviour of solutions to p-Laplacian equation. Asymptotic Anal. 35 (2003) 27–40. [MathSciNet] [Google Scholar]
  14. S. Cox and R. Lipton, Extremal eigenvalue problems for two-phase conductors. Arch. Ratl. Mech. Anal. 136 (1996) 101–118. [CrossRef] [Google Scholar]
  15. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Am. Math. Soc. 277 (1983) 1–42. [CrossRef] [Google Scholar]
  16. F. Cuccu, B. Emamizadeh and G. Porru, Nonlinear elastic membranes involving the-Laplacian operator. Electr. J. Differ. Equ. 2006 (2006) 49. [Google Scholar]
  17. F. Cuccu, K. Jha, G. Porru and N. Kathmandu, Optimization problems for some functionals related to solutions of PDE’S. Int. J. Pure Appl. Math. 2 (2002) 399–410. [MathSciNet] [Google Scholar]
  18. B. Emamizadeh and Y. Liu, Constrained and unconstrained rearrangement minimization problems related to the p-Laplace operator. Israel J. Math. 206 (2015) 281–298. [CrossRef] [MathSciNet] [Google Scholar]
  19. B. Emamizadeh and M. Marras, Rearrangement optimization problems with free boundary. Numer. Funct. Anal. Optim. 35 (2014) 404–422. [CrossRef] [MathSciNet] [Google Scholar]
  20. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Springer (2015). [Google Scholar]
  21. M. Guedda and L. Véron, Quasilinear elliptic equations involving critical Sobolev exponents. Nonlinear Anal.: Theory, Methods & Appl. 13 (1989) 879–902. [CrossRef] [Google Scholar]
  22. W. Han and K.E. Atkinson, Theoretical Numerical Analysis: A Functional Analysis Framework. Springer (2009). [CrossRef] [Google Scholar]
  23. A. Henrot, Extremum problems for eigenvalues of elliptic operators. Springer Science & Business Media (2006). [Google Scholar]
  24. D. Kang, P. Choi and C.-Y. Kao, Minimization of the first nonzero eigenvalue problem for two-phase conductors with Neumann boundary conditions. SIAM J. Appl. Math. 80 (2020) 1607–1628. [CrossRef] [MathSciNet] [Google Scholar]
  25. D. Kang and C.-Y. Kao, Minimization of inhomogeneous biharmonic eigenvalue problems. Appl. Math. Model. 51 (2017) 587–604. [CrossRef] [MathSciNet] [Google Scholar]
  26. C.-Y. Kao, Y. Lou and E. Yanagida, Principal eigenvalue for an elliptic problem with indefinite weight on cylindrical domains. Math. Biosci. Eng. 5 (2008) 315. [CrossRef] [MathSciNet] [Google Scholar]
  27. C.-Y. Kao and S.A. Mohammadi, Extremal rearrangement problems involving Poisson’s equation with Robin boundary conditions. J. Sci. Comput. 86 (2021) 1–28. [CrossRef] [MathSciNet] [Google Scholar]
  28. C.-Y. Kao, S.A. Mohammadi and B. Osting, Linear convergence of a rearrangement method for the one-dimensional Poisson equation. J. Sci. Comput. 86 (2021) 1–18. [CrossRef] [MathSciNet] [Google Scholar]
  29. C.-Y. Kao, S. Osher and Y.-H. Tsai, Fast sweeping methods for static Hamilton–Jacobi equations. SIAM J Numer. Anal. 42 (2005) 2612–2632. [CrossRef] [MathSciNet] [Google Scholar]
  30. C.-Y. Kao and B. Osting, Extremal spectral gaps for periodic Schrödinger operators. ESAIM: COCV 25 (2019) 40. [CrossRef] [EDP Sciences] [Google Scholar]
  31. C.-Y. Kao and S. Su, Efficient rearrangement algorithms for shape optimization on elliptic eigenvalue problems. J. Sci. Comput. 54 (2013) 492–512. [CrossRef] [MathSciNet] [Google Scholar]
  32. B. Kawohl, On a family of torsional creep problems. J. Reine Angew. Math. 410 (1990) 1–22. [MathSciNet] [Google Scholar]
  33. B. Kawohl and F. Schuricht, Dirichlet problems for the 1-Laplace operator, including the eigenvalue problem. Commun. Contemp. Math. 9 (2007) 515–543. [CrossRef] [Google Scholar]
  34. G. Keady and A. McNabb, The elastic torsion problem: solutions in convex domains. NZ J. Math. 22 (1993) 43–64. [Google Scholar]
  35. G.M. Lieberman, Boundary regularity for solutions of degenerate elliptic equations. Nonlinear Anal.: Theory, Methods Appl. 12 (1988) 1203–1219. [CrossRef] [Google Scholar]
  36. Y. Liu and B. Emamizadeh, Rearrangement minimization problems with indefinite external forces. Nonlinear Anal.: Theory, Methods Appl. 145 (2016) 162–175. [CrossRef] [Google Scholar]
  37. Y. Liu and B. Emamizadeh, Converse symmetry and intermediate energy values in rearrangement optimization problems. SIAM J. Control Optim. 55 (2017) 2088–2107. [CrossRef] [MathSciNet] [Google Scholar]
  38. M. Marras, Optimization in problems involving the-Laplacian. Electr. J. Differ. Equ. 2010 (2010) 2. [Google Scholar]
  39. A. Mercaldo, S.S. de León and C. Trombetti, On the behaviour of the solutions to p-Laplacian equations as p goes to 1. Publicacions Mat. (2008) 377–411. [CrossRef] [MathSciNet] [Google Scholar]
  40. S.A. Mohammad, F. Bozorgnia and H. Voss, Optimal shape design for the p-Laplacian eigenvalue problem. J. Sci. Comput., 78 (2019) 1231–1249. [CrossRef] [MathSciNet] [Google Scholar]
  41. S.A. Mohammadi, Extremal energies of Laplacian operator: Different configurations for steady vortices, J. Math. Anal. Appl. 448 (2017) 140–155. [CrossRef] [MathSciNet] [Google Scholar]
  42. A. Mohammadi and F. Bahrami, A nonlinear eigenvalue problem arising in a nanostructured quantum dot. Commun. Nonlinear Sci. Numer. Simul. 19 (2014) 3053–3062. [CrossRef] [MathSciNet] [Google Scholar]
  43. S.A. Mohammadi and H. Voss, A minimization problem for an elliptic eigenvalue problem with nonlinear dependence on the eigenparameter. Nonlinear Anal.: Real World Appl. 31 (2016) 119–131. [CrossRef] [MathSciNet] [Google Scholar]
  44. A. Mohammadi and M. Yousefnezhad, Optimal ground state energy of two-phase conductors. Electr. J. Differ. Equ. 2014 (2014) 1–8. [CrossRef] [Google Scholar]
  45. P.-O. Persson and G. Strang, A simple mesh generator in MATLAB. SIAM Rev. 46 (2004) 329–345. [CrossRef] [MathSciNet] [Google Scholar]
  46. G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics. (AM-27), Vol. 27. Princeton University Press (1951). [CrossRef] [Google Scholar]
  47. S. Salsa, Vol. 99 of Partial differential equations in action: from modelling to theory. Springer (2016). [CrossRef] [Google Scholar]
  48. J.A. Sethian, Fast marching methods. SIAM Rev. 41 (1999) 199–235. [CrossRef] [MathSciNet] [Google Scholar]
  49. B. Straughan, A note on convection with nonlinear heat flux. Ricerche di matematica 56 (2007) 229–239. [CrossRef] [MathSciNet] [Google Scholar]
  50. P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations. J. Differ. Equ. 51 (1984) 126–150. [CrossRef] [Google Scholar]
  51. N.S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations. Commun. Pure Appl. Math. 20 (1967) 721–747. [CrossRef] [Google Scholar]
  52. H. Zhao, A fast sweeping method for Eikonal equations. Math. Comput. 74 (2005) 603–627. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.